MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FOOT PEDAL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FOOT PEDAL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10026
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during preventative maintenance of cori, they entered an existing test case and the pedal would not connect.Therefore, they unplugged and re-plugged the pedal, but the connection light would not light up.So, they powered down system, restarted and created new test case.The pedal connected at connection screen, and they advanced to bur options, but a pedal disconnection pop-up.They unplugged and re-plugged to clear it, but it took multiple tries.There was no patient involvement.No other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the cori footswitch p/n rob00026 (b)(6) used for treatment was returned.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The evaluation followed performance verification for the footswitch.The reported problem was not confirmed.The footswitch tested and ran through the steps and functioned properly with no defects.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed, no reasonable contributing factors could be identified based on the received complaint information and investigation results.Based on the investigation, no further containment or corrective action is recommended or required at this time.

Brand Name
REAL INTELLIGENCE FOOT PEDAL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11646962
Report Number3010266064-2021-00272
Device Sequence Number19753962
Product Code OLO
UDI-Device Identifier00885556757444
UDI-Public00885556757444
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10026
Device Catalogue NumberROB10026
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date04/11/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1